Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Pitting Edema In Legs In A Patient Of CVA?

Hi .. I am a homehealth nurse. Have a bedbound patient. S/P CVA with left sided paralysis, blind, HTN. I have noticed an increase in edema. Mostly posterior. It is firm to touch, it is pitting but not the type of pittient I usually see with CHF and pedal or lower extremity pitting. He has SOB and lungs are clear after coughing. I asked his MD if Lasix would be appropriate. I asked for blood work to evaluate BUN/CRT and Albumin. Cant get any to answer. Trying to get a home visiting MD. I m concerened about tissue break down. Any suggestions. ???? Mel RN
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Pitting edema on leg is due to HTN (congestive heart failure) and kidney disease. Lasix is good option to control both pitting edema and raised blood pressure. Age related tissue breakdown may be there but chances are minimal. i suggest to consult physician to achieve these.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pramod Kokare, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Furosemide


Loading Online Doctors....
What Causes Pitting Edema In Legs In A Patient Of CVA?

Hi, Pitting edema on leg is due to HTN (congestive heart failure) and kidney disease. Lasix is good option to control both pitting edema and raised blood pressure. Age related tissue breakdown may be there but chances are minimal. i suggest to consult physician to achieve these. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pramod Kokare, General & Family Physician